# SDR 97ZZZM895

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 11438003657
- Condition: Torn
- Location: Rt Wing
- Part time: 8,624 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERBOARD WING DE-ICE BOOT TORN.
